Limit shape and height fluctuations of random perfect matchings on square-hexagon lattices - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Fourier Year : 2021

Dates and versions

hal-03896445 , version 1 (13-12-2022)

Identifiers

Cite

Cédric Boutillier, Zhongyang Li. Limit shape and height fluctuations of random perfect matchings on square-hexagon lattices. Annales de l'Institut Fourier, 2021, 71 (6), pp.2305-2386. ⟨10.5802/aif.3442⟩. ⟨hal-03896445⟩
17 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More